# SDR IPXA2017102122854

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 16,171 hours, 10,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 61a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 61A CRACKED.   REMOVED THE FRAME IAW EO A300-5230-57988.  INSTALLED A NEW FRAMEIAW EO 5230-57988-E APPENDIX B THRU 3AF.
